# SDR UIEA200500031

- Difficulty date: March 22, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 366103
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 862 - AFTER TAKEOFF GEAR LEVER WOULD NOT GO PAST OFF.  LOCK OVERRIDE WOULD NOT RELEASE.  EICAS MESSAGE GEAR DISAGREE, EICAS MESSAGE GEAR MONITOR, STATUS MESSAGE GEAR DISAGREE, STATUS MESSAGE GEAR MONITOR.  NO FUEL DUMPED.  LUBRICATED LANDING GEAR LEVER LOCK OVERRIDE MODULE.  LANDING GEAR LEVER OPERATED AND LOCK OVER RIDE FUNCTION AND OPERATION FOUND NORMAL AS PER MM 32-33-01.  CHECKED CABLE RUN FROM GEAR HANDLE TO SEQ VALVE, ALL FOUND NORMAL PER MM 20-11-03.  REPLACED RIGHT GEAR SEQ VALVE PER 32-31-03, LEAK CHECK OK.  P/N OFF 36610-3 S/N 2378.  REPLACED PSEV PER MM 32-09-03, ALL CHECK OK P/N OFF, 8-569-20 S/N OFF, 5671.  (M)
